@article{(Open Science Index):https://publications.waset.org/pdf/833,
	  title     = {Almost Periodic Solution for a Food-limited Population Model with Delay and Feedback Control},
	  author    = {Xiaoyan Dou and  Yongkun Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we consider a food-limited population model with delay and feedback control. By applying the comparison theorem of the differential equation and constructing a suitable Lyapunov functional, sufficient conditions which guarantee the permanence and existence of a unique globally attractive positive almost periodic solution of the system are obtained.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {8},
	  year      = {2011},
	  pages     = {1325 - 1330},
	  ee        = {https://publications.waset.org/pdf/833},
	  url   	= {https://publications.waset.org/vol/56},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 56, 2011},
	}